# SDR SWAA2018051521830

- Difficulty date: May 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 4,965 hours, 2,150 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 141A6057
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SECONDARY HANDLE ON EMERGENCY EXIT DOOR WAS FOUND LOOSE.   SECURED THE COVER IAW SIP.
